Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jun 29, 2021, 2:49 PM EDT for Echols County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2021, 2:49 PM EDT (18:49 UTC)
- Expired
- Jun 29, 2021, 3:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Jacksonville, FL
County Echols County, GA
The radar
The Moody AFB radar (KVAX), 25 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.8 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1821 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
214 WWUS82 KJAX 291849 SPSJAX Special Weather Statement National Weather Service Jacksonville FL 249 PM EDT Tue Jun 29 2021 FLZ020-122-GAZ162-163-291930- Hamilton FL-Northern Columbia FL-Clinch GA-Echols GA- 249 PM EDT Tue Jun 29 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLUMBIA... NORTHEASTERN HAMILTON...EASTERN ECHOLS AND CENTRAL CLINCH COUNTIES UNTIL 330 PM EDT... * At 249 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Needmore to near Belmont. Movement was northwest at 15 mph. * Winds in excess of 45 mph possible with these storms. * Locations impacted include... Belmont and Needmore. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 3099 8290 3057 8298 3040 8263 3078 8258 TIME...MOT...LOC 1849Z 139DEG 12KT 3076 8268 3048 8267 $$ CHANEY
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 29, 1:31 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 29, 1:31 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 131 PM EDT Tue Jun 29 2021 .AVIATION... [Through 18Z Wednesday] Storms are expected at KGNV over the next hour or so, with storms in the vicinity the rest of the afternoon. A few showers are possible near the east coast TAF sites through the period. Easterly winds 10-15 knots will prevail this afternoon, with winds diminishing overnight. East or east southeast winds around 10 knots are expected again by Wednesday afternoon. && .PREV DISCUSSION [951 AM EDT]... .NEAR TERM [Through Tonight]... Much drier airmass in the wake of TD Danny has settled over most of SE GA/NE FL early this morning, but the High pressure ridge will set up north of the region and will slowly increase the Southeasterly steering flow, which will once again increase moisture levels across the area, firstly across NE FL today, with Precipitable Water Amounts (PWATs) closing in on 2 inches over inland NE FL, where numerous showers/storms are expected along the I-75 corridor of inland NE FL by the afternoon hours, while scattered showers/storms are expected for the remainder of NE FL as the East Coast sea breeze front pushes slowly inland. The lingering drier airmass across SE GA, where convection will more more widely scattered in nature this afternoon/evening. The lower coverage across inland SE GA will allow for Max Temps to reach into the lower 90s there, while most of inland NE FL will top out in the upper 80s/near 90, and Atlc coastal areas/I-95 corridor will top out in the middle/upper 80s. Storm motion will be towards the North-Northwest around 10-15 mph and the main impacts will continue to be locally heavy rainfall and minor flooding issues due to saturated soils, although the typical isolated strong storms with wind gusts to 40-50 mph can be expected by the mid- late afternoon hours over inland areas. The atmosphere continue to moisten overnight with onshore flow and low level convergence over the Atlc Coastal waters triggering more scattered showers and storms during the late night hours that will press towards the coast and expect more convection for the Atlantic Coastal counties and I-95 corridor for the early Wednesday morning hours. Typical overnight lows in the lower 70s inland and mid/upper 70s for the Atlc Coast. .SHORT TERM [Wednesday Through Thursday Night]... Ridge at the surface and aloft will be north of the area on Wednesday and over the area on Thursday as an upper trough over the Great Lakes begins to dig south. The steering flow will be from the southeast on Wednesday which will result in the best coverage of diurnal storms over inland areas as the east coast seabreeze moves well inland. The flow will become more southerly on Thursday which will slow the inland motion of the seabreeze producing better rain chances for coastal counties. PWATs will be at or above average which will help the potential for locally heavy rainfall in afternoon/evening storms. Temperatures will be close to average levels. .LONG TERM [Friday Through Monday]... An upper low/trough over the Great lakes will amplify over the eastern U.S. through the weekend. Meanwhile a cold front will drift se and stall just north of the area which will result in an increase of moisture across the area with PWATs exceeding 2 inches over especially se Ga. Vertical wind shear will increase as the sw flow becomes stronger at the low and mid levels. Numerous showers and thunderstorms are expected each day with the chance of locally heavy rainfall and a few strong storms possible this weekend. Daytime temperatures will be at or slightly below average. .MARINE... High pressure ridge has re-established north of the waters and East to Southeast flow in the 10-15 knot range will continue through Thursday with seas 3-5 ft, then as ridge axis slowly pushes south across the waters on Friday, winds become south around 10 knots with seas 2-4 ft, then over the weekend the ridge axis will settle south of the waters and Southwest flow develops in the 10-15 knot range with seas continuing in the 2-4 ft range. Rip Currents: Moderate risk of rip currents continues in the onshore flow Today and Wednesday with surf/breakers in the 2 to 4 feet range. .HYDROLOGY... Minor River flooding continues on the Santa Fe Basin this week. && .PRELIMINARY POINT TEMPS/POPS... AMG 72 89 71 90 71 / 10 60 10 60 10 SSI 76 85 76 85 75 / 20 30 20 30 10 JAX 73 87 72 88 72 / 20 20 20 40 10 SGJ 75 87 74 86 73 / 30 30 20 40 10 GNV 72 88 71 87 72 / 20 70 30 70 20 OCF 72 88 71 88 72 / 40 70 30 70 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Special weather statement, Jun 29, 1:53 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
153 PM EDT Tue Jun 29 2021
FLZ136-236-291830-
Eastern Alachua FL-Western Alachua FL-
153 PM EDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALACHUA COUNTY UNTIL
230 PM EDT...
* At 153 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Alachua, or 9 miles northwest
of Gainesville, moving northwest at 15 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with this storm.
* Locations impacted include...
Alachua and High Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2983 8266 2983 8264 2985 8263 2985 8262
2986 8262 2985 8261 2987 8259 2989 8259
2990 8258 2992 8258 2993 8256 2993 8253
2975 8236 2968 8242 2974 8266
TIME...MOT...LOC 1753Z 125DEG 15KT 2975 8247
AKSpecial weather statement, Jun 29, 1:55 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
155 PM EDT Tue Jun 29 2021
FLZ023-122-291830-
Baker FL-Northern Columbia FL-
155 PM EDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BAKER AND
NORTHEASTERN COLUMBIA COUNTIES UNTIL 230 PM EDT...
* At 155 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 10 miles west of Taylor, or 16 miles
south of Fargo, moving northwest at 15 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with this storm.
* This storm will remain over mainly rural areas of northwestern
Baker and northeastern Columbia Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3053 8271 3060 8267 3059 8247 3048 8234
3036 8243 3043 8266 3045 8267 3045 8266
3046 8268 3047 8268 3048 8270 3049 8270
3052 8273
TIME...MOT...LOC 1755Z 125DEG 15KT 3045 8247
AKSpecial weather statement, Jun 29, 2:13 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
213 PM EDT Tue Jun 29 2021
GAZ162-163-350-364-291900-
Clinch GA-Western Charlton GA-Echols GA-Southern Ware GA-
213 PM EDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ECHOLS...
SOUTHEASTERN WARE...SOUTHEASTERN CLINCH AND WEST CENTRAL CHARLTON
COUNTIES UNTIL 300 PM EDT...
* At 213 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 8 miles
south of Stephen Foster State Park to 7 miles southeast of Fargo.
Movement was northwest at 15 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with these storms.
* Locations impacted include...
Fargo, Stephen Foster State Park and Needmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3101 8243 3101 8241 3067 8220 3058 8236
3060 8268 3076 8285
TIME...MOT...LOC 1813Z 141DEG 15KT 3070 8233 3060 8249
CHANEYSpecial weather statement, Jun 29, 2:15 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
215 PM EDT Tue Jun 29 2021
FLZ021-030-035-136-222-236-291900-
Eastern Alachua FL-Southern Columbia FL-Western Alachua FL-Union FL-
Suwannee FL-Gilchrist FL-
215 PM EDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST...NORTHWESTERN
ALACHUA...SOUTHWESTERN UNION...SOUTHWESTERN COLUMBIA AND SOUTHEASTERN
SUWANNEE COUNTIES UNTIL 300 PM EDT...
* At 215 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from High
Springs to near Andrews. Movement was northwest at 10 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with these storms.
* Locations impacted include...
Trenton, Bell, Ichetucknee Spring, Columbia, High Springs, Fort
White and Hildreth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2964 8296 2970 8296 2970 8294 2972 8296
2972 8294 2976 8295 2980 8292 2981 8293
2983 8289 2988 8287 2990 8290 2990 8292
3008 8269 2989 8243 2958 8278 2959 8296
2962 8297
TIME...MOT...LOC 1815Z 122DEG 10KT 2984 8261 2958 8289
CHANEYSpecial weather statement, Jun 29, 2:36 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
236 PM EDT Tue Jun 29 2021
FLZ035-291915-
Gilchrist FL-
236 PM EDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GILCHRIST COUNTY UNTIL
315 PM EDT...
* At 235 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Bell, moving west at 15 mph.
* Wind gusts up to 50 mph, excessive cloud-to-ground lightning, and
minor flooding due to heavy rainfall is possible with this storm.
* Locations impacted include...
Bell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2970 8296 2970 8294 2972 8295 2972 8294
2973 8295 2975 8294 2976 8295 2980 8292
2981 8293 2983 8292 2983 8289 2987 8288
2981 8274 2964 8281 2966 8295
TIME...MOT...LOC 1835Z 108DEG 14KT 2974 8288
CHANEYSpecial weather statement, Jun 29, 2:49 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Jacksonville FL 249 PM EDT Tue Jun 29 2021 FLZ020-122-GAZ162-163-291930- Hamilton FL-Northern Columbia FL-Clinch GA-Echols GA- 249 PM EDT Tue Jun 29 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLUMBIA... NORTHEASTERN HAMILTON...EASTERN ECHOLS AND CENTRAL CLINCH COUNTIES UNTIL 330 PM EDT... * At 249 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Needmore to near Belmont. Movement was northwest at 15 mph. * Winds in excess of 45 mph possible with these storms. * Locations impacted include... Belmont and Needmore. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 3099 8290 3057 8298 3040 8263 3078 8258 TIME...MOT...LOC 1849Z 139DEG 12KT 3076 8268 3048 8267 CHANEY
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 1:08 PM EDT | Special Weather Statement | JAX | Union | 52 min |
| Jun 29, 1:12 PM EDT | Special Weather Statement | JAX | Marion | 48 min |
| Jun 29, 1:12 PM EDT | Special Weather Statement | JAX | Alachua | 48 min |
| Jun 29, 1:33 PM EDT | Special Weather Statement | JAX | Alachua | 27 min |
| Jun 29, 1:53 PM EDT | Special Weather Statement | JAX | Alachua | 37 min |
| Jun 29, 1:55 PM EDT | Special Weather Statement | JAX | Baker | 35 min |
| Jun 29, 2:15 PM EDT | Special Weather Statement | JAX | Gilchrist | 45 min |
| Jun 29, 2:36 PM EDT | Special Weather Statement | JAX | Gilchrist | 39 min |
| Jun 29, 3:19 PM EDT | Special Weather Statement | JAX | Hamilton | 41 min |
| Jun 29, 3:24 PM EDT | Special Weather Statement | JAX | Suwannee | 51 min |
| Jun 29, 2:13 PM EDT | Special Weather Statement | JAX | Clinch | 47 min |
| Jun 29, 4:41 PM EDT | Special Weather Statement | JAX | Atkinson | 49 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.